MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET
Model Number 66800039
Medical Device Problem Codes Overheating of Device (1437); Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during debridement, a versajet ii console was warm and very shaky, and surgeon felt uncomfortable using it.It is unknown how procedure was performed and if this caused a delay.No harm to the patient or further complications reported.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation, all supplied information has been reviewed and the event cannot be confirmed.The instruction for use details potential causes, the system over-pressure condition may be out of tolerance, if troubleshooting steps are completed and the issue persists, the device must be returned.A documentation investigation has been conducted, confirming that no manufacturing problems have been observed.Complaint history shows previous events of this nature, with no manufacturing problems or historical actions observed.The instructions for use and risk files, mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.This investigation is now complete, with no manufacturing problems observed, no corrective actions are deemed necessary.

Brand Name
VERSAJET II CONSOLE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13159128
Report Number8043484-2022-00006
Device Sequence Number4095292
Product Code FQH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800039
Device Catalogue Number66800039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown